# SDR DALA2021031701526

- Difficulty date: March 15, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 92,875 hours, 42,024 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 659 "L CTR ENT DOOR" MSG. CORRECTIVE ACTION: ACTUATED L2 DOOR MULTIPLE TIMES W/ NO OTHER DEFECT NOTED. REF B757 AMM 52-11. (7494270)
